# SDR AALA202102189004

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 75,856 hours, 29,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FORWARD RIGHT JUMP SEAT FLASHLIGHT BATTERY WILL NOT POWER ON FLASHLIGHT AMM 25-65-53.  REMOVED AND REPLACED FORWARD RIGHT JUMP SEAT FLASHLIGHT BATTERY PER AMM 25-65-53-910-801-A.
